HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 171
  • Download : 0
Publisher
MARCEL DEKKER INC
Issue Date
1985
Language
English
Article Type
Article
Citation

COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542

ISSN
0360-5302
DOI
10.1080/03605308508820387
URI
http://hdl.handle.net/10203/64432
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0